Departamento de Matemática

Universidad del Bio-Bio

Publicaciones 2018



Artículos  Publicados  en  Revistas  ISI,  Scielo,  Corriente  Principal



 1 Raimund Bürger, Gerardo Chowell, Elvis Gavilán, Pep Mulet, Luis M. Villada; Numerical solution of a spatio-temporal gender-structured model for hantavirus infection in rodents. Mathematical Biosciences and Engineering, vol. 15, 1, pp. 95-123, (2018).
 2 Jaime Muñoz-Rivera, C.A. da Costa Baldez; The hybrid-penalized method for the Timoshenko’s beam. Journal of Mathematical Analysis and Applications, vol. 458, 2, pp. 1274-1291, (2018).
 3 Harbir Antil, Ricardo H. Nochetto, Pablo Venegas;  Optimizing the Kelvin force in a moving target subdomain. Mathematical Models and Methods in Applied Sciences, vol. 28, 1, pp. 95-130, (2018).
 4 Jaime Andrade, Claudio Vidal;  Stability of the Polar Equilibria in a Restricted Three-body Problem on the Sphere. Regular and Chaotic Dynamics, vol. 23, 1, pp. 80-101, (2018).
 5 Christophe Chalons, Paola Goatin, Luis M. Villada; High-order numerical schemes for one-dimensional nonlocal conservation laws. SIAM Journal on Scientific Computing, vol. 40, 1, pp. A288–A305, (2018).
 6 Fabio dos Santos, Claudio Vidal; Stability of equilibrium solutions of Hamiltonian systems with n-degrees of freedom and single resonance in the critical case. Journal of Differential Equations, vol. 264, 8, pp. 5152-5179, (2018).
 7 Robert Hakl, Manuel Zamora; Periodic Solutions of an Indefinite Singular Equation Arising from the Kepler Problem on the Sphere. Canadian Journal of Mathematics, vol. 70, 1, pp. 173-190, (2018).
 8 Francisco Crespo, Francisco J. Molero, Sebastián Ferrer, Daniel J. Scheeres; A Radial Axial-symmetric Intermediary Model for the Roto-orbital Motion. The Journal of the Astronautical Sciences, vol. 65, 1, pp. 1–28, (2018).
 9 Pasquale Candito, Roberto Livrea, Luís Sanchez, Manuel Zamora; Positive solutions of Dirichlet and homoclinic type for a class of singular equations. Journal of Mathematical Analysis and Applications, vol. 461, 2, pp. 1561-1584, (2018).
 10 Verónica Anaya, Mostafa Bendahmane, David  Mora, Ricardo Ruiz-Baier; On a vorticity-based formulation for reaction-diffusion-Brinkman systems. Networks and Heterogeneous Media, vol. 13, 1, pp. 69-94, (2018).
 11 Luis F. Gatica, Ricardo Oyarzúa, Nestor Sánchez;  A priori and a posteriori error analysis of an augmented mixed-FEM for the Navier-Stokes-Brinkman problem. Computers and Mathematics with Applications, vol. 75, 7, pp. 2420-2444, (2018).
 12 Jessika Camaño, Cristian Muñoz, Ricardo Oyarzúa;  Numerical analysis of a dual-mixed problem in non-standard Banach spaces. Electronic Transactions on Numerical Analysis, vol. 44, pp. 114-130, (2018).
 13 Francisco Crespo, Sebastián Ferrer; Roto-orbital dynamics of a triaxial rigid body around a sphere. Relative equilibria and stability. Advances in Space Research, vol. 61, 11, pp. 2725–2739, (2018).




Departamento de Matemática © 2016 DMat